Journal of Symbolic Logic

Theories D'Algebres de Boole Munies D'Ideaux Distingues. II

Alain Touraille

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 3 (1990), 1192-1212.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743414

Mathematical Reviews number (MathSciNet)
MR1071323

Zentralblatt MATH identifier
0716.03033

JSTOR
links.jstor.org

Citation

Touraille, Alain. Theories D'Algebres de Boole Munies D'Ideaux Distingues. II. J. Symbolic Logic 55 (1990), no. 3, 1192--1212. https://projecteuclid.org/euclid.jsl/1183743414


Export citation

See also

  • Part I: Alain Touraille. Theories d'Algebres de Boole Munies d'Ideaux Distingues. I. Theories Elementaires. J. Symbolic Logic, Volume 52, Issue 4 (1987), 1027--1043.